Numerical Linear Algebra with Applications

Cover image for Vol. 24 Issue 2

Edited By: Panayot S. Vassilevski

Impact Factor: 1.431

ISI Journal Citation Reports © Ranking: 2015: 22/312 (Mathematics); 43/254 (Mathematics Applied)

Online ISSN: 1099-1506

Recently Published Issues

See all

Author Guidelines

Author Guidelines

Recently Published Articles

  1. Tensor and its tucker core: The invariance relationships

    Bo Jiang, Fan Yang and Shuzhong Zhang

    Version of Record online: 21 FEB 2017 | DOI: 10.1002/nla.2086

  2. Convergence analysis of the ChebFilterCG algorithm

    Miloud Sadkane and Ahmed Touhami

    Version of Record online: 7 FEB 2017 | DOI: 10.1002/nla.2087

  3. Two-stage spectral preconditioners for iterative eigensolvers

    Luca Bergamaschi and Ángeles Martínez

    Version of Record online: 25 JAN 2017 | DOI: 10.1002/nla.2084